# SDR 2024F00300

- Difficulty date: November 21, 2024
- Submitted: November 21, 2024
- Operation: General aviation
- Aircraft: N315QS
- Make and model: Cessna 680A
- Aircraft serial: 6800220
- Aircraft time: 13,799 hours, 9,175 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Chafed
- Location: Zone 600 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TASK 27-60-00-2200, FOUND RH WING AILERON OUTPUT CABLE CHAFFING DRAIN TUBE NEXT TO SPOILER MIXER BOX. REMOVED EXISTING DRAIN TUBE FROM AIRCRAFT. REPAIRED DRAIN TUBE PER NJA RFTS-112277, REV 0, TITLE: N315QS (680-0220) WATER DRAIN LINE CHAFE, DATED: 15NOV24.
